Hello, it is likely that there is edema after under-eye light filling. We recommend that you consult your doctor early and follow his advice. Healthy days
Hello Asymmetries in the first 7-10 days may be due to many reasons. But if you have any questions, ask your doctor .. The best one knows what he is doing, because he is the practitioner .. Yours - - Dr. Ebru Sen Aesthetic, Plastic and Reconstructive Surgery Specialist ................ .... Harbiye mah. Tesvikiye Cad. Aydin apt. Floor: 7 D: 13 Nisantasi / Sisli / Istanbul Phone: +90 532 230 38 87
It would be more appropriate to ask your doctor who applied these questions yesterday. Sincerely yours ... Assoc. Tahsin GORGULU, FEBOPRAS UPHILL TOWERS B Block Apartment: 111 Barbaros Mah. Get a lily. No: 3 Atasehir- ISTANBUL 0 216 688 90 30 0 532 330 50 31 [email protected] www.estetikistiyorum.net www.tahsingorgulu.com
Hi, ma'am, when hyaluronic acid fillings are made, it can cause mild swelling for the first week. You can massage the area. If the swelling is too high, you should talk to the physician who performed the application, and maybe drug treatment may start. The filler brand and quantity used are also very important. Stay healthy. If a physician has made the application will surely solve your problem ... - Dr. Sule Guclu Sakrak Tel: 05412259874 Tamer Sakrak Klinik
It's hard to say anything precise since your detention light filler is new. you can contact your doctor.
Hello It is correct to talk to your doctor who made the application
Edema may have occurred if applied recently. I suggest you wait. The filler brand used is one of the factors that affect the experience of the applicator. Wrong application will cause swelling under the eyes of the person can create a tired and exhausted image of sleepless. Permanent swelling is undesirable and abnormal.
Contact a specialist
Go to your doctor for a check-up in the first week. He solves the problem.
Hello. Get plenty of massage. The hardness will regress in 2-3 weeks.
hello, you should contact your own physician.
edema after filling applications is usual. however, it will be appropriate to consult your physician to see if the stiffness you mentioned is caused by edema. Get well soon.
you should see your doctor for a check
Hello, Fatma; It will not be healthy to comment on this subject without seeing you.
WE RECOMMEND YOUR MEETING WITH THE DOCTOR FRIEND.